# SDR 2001UALA00466

- Difficulty date: April 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 68,936 hours, 17,663 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Faulty
- Location: E/E Bay
- Component: -
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

T/E DISAGREE AT 800 AGL.  AMBER ALERT.  LANDING UNEVENTFUL.  *S/D*  T/E DISAGREE WAS A NUISANCE MESSAGE GENERATED BY FLAP STAB POSITION MODULE (FSEU).  REPLACED FSEU WITH SERVICEABLE UNIT AND OPS CHECKED PER MM 27-51-01.  CYCLED FLAPS SEVERAL TIMES, ALL OPS CHECKS NORMAL.
